A member asked:

Was on wellbutrin. doc changed to zoloft and lamictil. bad mania. zoloft gone. added straterra & abilify (aripiprazole). bad. stopped. now want help to wean lamictil

8 doctors weighed in across 3 answers
Dr. James Fox answered

Specializes in Psychiatry

Sounds like you have had a difficult time recently. And that you don't have a good therapeutic relationship with your psychiatrist if you are seeking help in managing your own medications here. Change psychiatrists and find one that you can work with. Your situation seems more complicated than simply how to stop a medication.

Answered Mar 11, 2019

5.7k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Heidi Fowler answered

Specializes in Psychiatry

Zoloft can sometimes trigger mania or hypomania. You have clearly had a challenging time with your psychotropic medications. If you wish to stop your lamictal - it is very important to do so under your psychiatrist's supervision. Please don't try to handle your medications with only the input of on-line doctors who don't know you.

Answered Oct 21, 2018

260 views

Thank
Dr. Judith Tellerman answered

Specializes in Clinical Psychology

This medication should be managed by a Psychiatrist. Please let your Doctor know about your side effects. If you are not confident in your Doctor please see another for a second opinion.

Answered May 27, 2022

0 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...